Dietzsch, Herbert
On the computation of the order of Janko’s first simple group 𝔉 1
Rendiconti del Seminario Matematico della Università di Padova, Tome 46 (1971) , p. 371-374
Zbl 0239.20017 | MR 302755
URL stable : http://www.numdam.org/item?id=RSMUP_1971__46__371_0

Bibliographie

[1] Janko, Z.: A new finite simple group with abelian Sylow-2-subgroups and its characterization, Journal of Algebra 3 (2) (1966), 147-186. MR 193138 | Zbl 0214.28003

[2] Suzuki, M.: Applications of group characters, Proc. Symp. Pure Math. 1 (1959), 88-89. MR 114869 | Zbl 0097.01504